# SDR UALA2010122304696

- Difficulty date: December 23, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 31,315 hours, 13,869 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Shade
- Condition: Torn
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SLIDING WINDOW SHADE TORN.   WINDOW REMOVED AND REPLACED F/O'S SLIDING WINDOW SHADE.  TRANSFERRING PANE AND NEW SEAL.  ALSO WORKING NR2 B PYLON LOOP.  REPLACED METAL CONDUIT FOR F/O SLIDING WINDOW.  REPLACED F/O SLIDING WINDOW PANEL (2RH) IAW MM.
